Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 82, NWS Little Rock, AR

April 5, 2012Bradley County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 5, 2012, 12:56 AM CDT for Bradley County, Arkansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2012, 12:56 AM CDT (05:56 UTC)
Expired
Apr 5, 2012, 1:18 AM CDT
In force
22 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Bradley County, AR

The radar

The Little Rock radar (KLZK), 178 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 5.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
439 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1639 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WUUS54 KLZK 050556
SVRLZK
ARC011-050630-
/O.NEW.KLZK.SV.W.0082.120405T0556Z-120405T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1256 AM CDT THU APR 5 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BRADLEY COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 130 AM CDT

* AT 1253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES NORTHEAST OF STRONG...OR 15 MILES WEST OF
  WEST CROSSETT...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLANCHTON...          PRAIRIE ISLAND LNDG...
  PIROQUE LAKE...       BUCK LAKE...          BROAD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3320 9219 3321 9223 3325 9224 3328 9230
      3335 9196 3334 9198 3331 9197 3323 9208
      3321 9208 3320 9213 3317 9212 3315 9215
TIME...MOT...LOC 0557Z 257DEG 32KT 3319 9223

$$

56
2 follow-up statements
149 
WWUS54 KLZK 050606
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
106 AM CDT THU APR 5 2012

ARC011-050630-
/O.CON.KLZK.SV.W.0082.000000T0000Z-120405T0630Z/
BRADLEY AR-
106 AM CDT THU APR 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BRADLEY COUNTY UNTIL 130 AM CDT...

AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BLANCHTON...OR 10
MILES NORTHWEST OF WEST CROSSETT...MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  BLANCHTON...          PRAIRIE ISLAND LNDG...
  PIROQUE LAKE...       BUCK LAKE...          BROAD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3320 9219 3321 9223 3325 9224 3328 9230
      3335 9196 3334 9198 3331 9197 3323 9208
      3321 9208 3320 9213 3317 9212 3315 9215
TIME...MOT...LOC 0606Z 257DEG 32KT 3321 9214

$$

56
575 
WWUS54 KLZK 050618
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
118 AM CDT THU APR 5 2012

ARC011-050629-
/O.CAN.KLZK.SV.W.0082.000000T0000Z-120405T0630Z/
BRADLEY AR-
118 AM CDT THU APR 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BRADLEY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3320 9219 3321 9223 3325 9224 3328 9230
      3335 9196 3334 9198 3331 9197 3323 9208
      3321 9208 3320 9213 3317 9212 3315 9215
TIME...MOT...LOC 0619Z 257DEG 32KT 3323 9200

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:55 PM CDT, 6 hours 1 minute earlier.

Area forecast discussion, Apr 4, 6:55 PM CDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 PM CDT WED APR 4 2012

.AVIATION...05/00Z TAF CYCLE

MAIN FCST CONCERN DURG THE PD WL BE THE UPR LOW OVR CNTRL OK THAT
WL MOVE EWD AND PASS ACRS AR LATER TNGT AND ON THU. CIGS ASSOCD
WITH THE UPR LOW ARE EXPECTED TO RMN AT VFR LVLS...WITH A FEW SHRA
POSSIBLE VCNTY OF THE LOW CENTER. LOW CONFIDENCE WITH PRECIP CHCS...
SO WENT WITH VCSH AT MOST SITES LATER TNGT. LINGER PRECIP CHCS
POSSIBLE THU MRNG OVR ERN AR. W/SWLY SFC WINDS WL SHIFT TO THE NW
LATE THU MRNG/THU AFTN WITH SPEEDS OF 5 TO 10 MPH COMMON. /44/
&&

.PREV DISCUSSION... /ISSUED 242 PM CDT WED APR 4 2012/

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
FRONTAL BOUNDARY OVER WESTERN ARKANSAS WILL MOVE EAST TONIGHT...AS
AN UPPER LEVEL LOW PRESSURE SYSTEM PUSHES IN BEHIND IT. SCATTERED
SHOWERS/ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT AND
THURSDAY AS THE SYSTEM PUSHES ACROSS. ANY LINGERING PRECIPITATION
WILL COME TO AN END BY LATE THURSDAY AFTERNOON.

NORTHWEST FLOW ALOFT WILL BRING HIGH PRESSURE ACROSS THE REGION
FRIDAY AND FRIDAY NIGHT. WITH A MOSTLY CLEAR SKY...AND LIGHT EAST WINDS...
TEMPERATURES HAVE A GOOD SHOT AT DIPPING DOWN INTO THE 40S IN MOST
AREAS FRIDAY NIGHT/EARLY SATURDAY MORNING.

THE HIGH PRESSURE WILL SHIFT EAST SATURDAY...WITH A GRADUAL
WARMING TREND ENSUING. A COLD FRONT WILL MOVE INTO THE STATE LATE
SATURDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK TO
THE FORECAST.

TEMPERATURES WILL END THE PERIOD MOSTLY WITHIN FIVE DEGREES OF
SEASONAL AVERAGES.

LONG TERM...SUNDAY THROUGH WEDNESDAY
AN UPPER RIDGE WILL BE OVER THE CENTRAL PART OF THE U.S. TO BEGIN
THE PERIOD WITH AN UPPER LOW MOVING THROUGH THE GREAT LAKES. AS THE
LOW MOVES EAST ANOTHER RIDGE BUILDS OVER THE ROCKIES MONDAY...AND
NORTHWEST FLOW ALOFT DEVELOPS OVER ARKANSAS. THIS RIDGE REMAINS IN
PLACE TUESDAY AND BEGINS MOVING EAST WEDNESDAY.

A COLD FRONT SHOULD BE EXITING SOUTH AND EAST ARKANSAS SUNDAY
MORNING. WILL KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
MAINLY SUNDAY MORNING. A SHORT WAVE WILL BRING ANOTHER CHANCE OF
SHOWERS AND THUNDERSTORMS MONDAY. MUCH DRIER AIR SETTLES IN FOR
TUESDAY AND WEDNESDAY. ABOVE NORMAL TEMPERATURES ARE EXPECTED
MONDAY...THEN NEAR TO BELOW NORMAL FOR TUESDAY AND WEDNESDAY.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Apr 4, 7:30 PM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
730 PM CDT WED APR 4 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
730 PM CDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE MOVING EASTWARD
ACROSS OKLAHOMA AND EVENTUALLY WORK INTO WESTERN ARKANSAS LATER
TONIGHT. A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY
THIS FEATURE...BUT THE CHANCES OF ORGANIZED SEVERE WEATHER WILL BE
LIMITED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SMALL CHANCES OF SHOWERS AND THUNDERSTORMS WILL LINGER OVER THE
REGION EARLY ON THURSDAY AS THE AFOREMENTIONED UPPER LOW CONTINUES
MOVING EASTWARD. RAIN CHANCES WILL DIMINISH THURSDAY AFTERNOON AS
THE UPPER LOW MOVES EAST OF ARKANSAS.

ANOTHER COLD FRONT WILL MOVE INTO THE STATE ON SATURDAY AND SUNDAY.
SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE
FRONT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

64/44

In the hours before

Special weather statement, Apr 4, 10:15 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1015 PM CDT WED APR 4 2012

ARZ023-024-031-032-050345-
CLEBURNE AR-CONWAY AR-FAULKNER AR-VAN BUREN AR-
1015 PM CDT WED APR 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN BUREN...NORTHERN
FAULKNER...EASTERN CONWAY AND SOUTHWESTERN CLEBURNE COUNTIES UNTIL
1045 PM CDT...

AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES WEST OF SHADY GROVE...OR 10 MILES
NORTHWEST OF CONWAY...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WOOSTER...            TWIN GROVES...        SPRINGFIELD...
  QUITMAN...            MALLET TOWN...        GUY...
  GREENBRIER...         FAIRBANKS...          DAMASCUS...
  BETHLEHEM...          MT OLIVE...           MARTINVILLE...
  ENDERS...             WOOLLY HOLLOW SP...   WHITE OAK MTN...
  SODA VALLEY...        SHADY GROVE...        REPUBLICAN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3536 9211 3529 9212 3515 9255 3526 9267
      3550 9220
TIME...MOT...LOC 0315Z 241DEG 29KT 3523 9252

62
Local storm report, Apr 4, 10:32 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1032 PM CDT WED APR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             GREENBRIER              35.23N 92.38W
04/04/2012  E0.88 INCH       FAULKNER           AR   AMATEUR RADIO

&&

44
Special weather statement, Apr 4, 10:38 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1038 PM CDT WED APR 4 2012

ARZ024-032-033-050410-
CLEBURNE AR-FAULKNER AR-WHITE AR-
1038 PM CDT WED APR 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHITE...NORTHEASTERN
FAULKNER AND SOUTHERN CLEBURNE COUNTIES UNTIL 1115 PM CDT...

AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WOOLLY HOLLOW SP...OR 16 MILES NORTHEAST
OF CONWAY...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  HEBER SPRINGS...      ROSE BUD...           QUITMAN...
  PANGBURN...           GUY...                GREERS FERRY DAM...
  WILBURN...            SIDON...              PEARSON...
  LETONA...             HOPEWELL...           ENDERS...
  BARNEY...             WOOLLY HOLLOW SP...   WHITE OAK MTN...
  WEST PANGBURN...      TUMBLING SHOALS...    SOUTH SHORE PARK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3518 9231 3533 9239 3537 9231 3536 9226
      3540 9225 3558 9190 3538 9178
TIME...MOT...LOC 0338Z 243DEG 33KT 3531 9226

62
Special weather statement, Apr 4, 10:44 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1044 PM CDT WED APR 4 2012

ARZ022-023-031-050415-
CONWAY AR-POPE AR-VAN BUREN AR-
1044 PM CDT WED APR 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN VAN BUREN...EASTERN POPE
AND NORTHERN CONWAY COUNTIES UNTIL 1115 PM CDT...

AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES WEST OF JERUSALEM...OR 17 MILES
NORTHEAST OF RUSSELLVILLE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WOOLUM...             MT EVANS...           JERUSALEM...
  HECTOR...             CLEVELAND...          CLAUDE...
  CHOCTAW...            BROCK CREEK LAKE...   BLICK...
  SCOTLAND...           RUPERT...             ECONOMY...
  CULPEPPER...          CRABTREE...           COGLESVILLE...
  BEVERAGE TOWN...      APPLETON...           ALREAD...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3552 9242 3529 9289 3543 9301 3572 9266
      3572 9263
TIME...MOT...LOC 0344Z 235DEG 29KT 3541 9286

62
Special weather statement, Apr 4, 10:59 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1059 PM CDT WED APR 4 2012

ARZ005-013-014-023-050430-
BAXTER AR-SEARCY AR-STONE AR-VAN BUREN AR-
1059 PM CDT WED APR 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAN BUREN...SOUTHWESTERN
STONE...SOUTHEASTERN SEARCY AND EXTREME SOUTHERN BAXTER COUNTIES
UNTIL 1130 PM CDT...

AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES SOUTH OF ROCKY HILL...OR 11 MILES
NORTHWEST OF CLINTON...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WOOLUM...             THOLA...              ROCKY HILL...
  OLD LEXINGTON...      ELBERTA...            ELBA...
  TIMBO...              OXLEY...              NEWNATA...
  LESLIE...             FOX...                FLAG...
  DENNARD...            BOTKINBURG...         ARLBERG...
  ALCO...               STYLES MTN...         RUMLEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3599 9234 3581 9217 3564 9257 3573 9271
TIME...MOT...LOC 0359Z 233DEG 23KT 3572 9256

62
Special weather statement, Apr 4, 11:17 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1117 PM CDT WED APR 4 2012

ARZ016-024-025-033-050445-
CLEBURNE AR-INDEPENDENCE AR-JACKSON AR-WHITE AR-
1117 PM CDT WED APR 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE...WESTERN
JACKSON...INDEPENDENCE AND SOUTHEASTERN CLEBURNE COUNTIES UNTIL 1145
PM CDT...

AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WEST PANGBURN...OR 10 MILES SOUTHEAST OF
HEBER SPRINGS...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BATESVILLE...         STEPROCK...           SALADO...
  PLEASANT PLAINS...    PANGBURN...           OIL TROUGH...
  NEWARK...             MOOREFIELD...         MAGNESS...
  WILBURN...            THIDA...              SUNNYDALE...
  SULPHUR ROCK...       SIDON...              ROSIE...
  ROOSEVELT...          PFEIFFER...           MACKS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3584 9156 3560 9134 3530 9190 3544 9204
TIME...MOT...LOC 0417Z 233DEG 27KT 3542 9188

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:57 PM CDTSpecial Weather StatementLZKYell28 min
Apr 4, 8:07 PM CDTSevere Thunderstorm WarningLZKPerry, Yell38 min
Apr 4, 8:41 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell49 min
Apr 4, 9:23 PM CDTSevere Thunderstorm WarningLZKConway, Perry37 min
Apr 4, 9:38 PM CDTSpecial Weather StatementLZKYell47 min
Apr 4, 9:56 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry19 min
Apr 4, 10:00 PM CDTSpecial Weather StatementLZKPope30 min
Apr 4, 10:15 PM CDTSpecial Weather StatementLZKFaulkner30 min
Apr 4, 10:38 PM CDTSpecial Weather StatementLZKCleburne32 min
Apr 4, 10:44 PM CDTSpecial Weather StatementLZKVan Buren31 min
Apr 4, 10:59 PM CDTSpecial Weather StatementLZKSearcy31 min
Apr 4, 11:17 PM CDTSpecial Weather StatementLZKIndependence28 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.